Second order evolution equations with parameter

Tom 59 / 1994

Jan Bochenek, Teresa Winiarska Annales Polonici Mathematici 59 (1994), 41-52 DOI: 10.4064/ap-59-1-41-52


We give some theorems on continuity and differentiability with respect to (h,t) of the solution of a second order evolution problem with parameter $h ∈ Ω ⊂ ℝ^m$. Our main tool is the theory of strongly continuous cosine families of linear operators in Banach spaces.


  • Jan Bochenek
  • Teresa Winiarska

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek